MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OUTER CANISTER, SOFT LINER, 1500CC

Medline Industries, LP MEDLINE; OUTER CANISTER, SOFT LINER, 1500CC
Catalog Number DYNDCLO1500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bottom of the canister looks to be glued instead of being manufactured as one solid piece, which during the reserialization process in the cssd the canister bottom was detached.".
 
Additional Manufacturer Narrative
It was reported that "the bottom of the canister looks to be glued instead of being manufactured as one solid piece, which during the reserialization process in the cssd the canister bottom was detached."there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
OUTER CANISTER, SOFT LINER, 1500CC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
vineet pandya
three lakes drive
northfield, IL 60093--275
MDR Report Key50674703
Report Number1417592-2026-34164
Device Sequence Number13361613
Product Code KDQ
UDI-Device Identifier10884389129593
UDI-Public10884389129593
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDCLO1500
Device Lot NumberSJP24W49
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown